# SDR TRAX200600569

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10060
- Aircraft time: 9,952 hours, 6,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MEGAPHONE IS NOT WORKING.
